Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What causes delayed periods after tubectomy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
Hello I'm 39 had my tubes tied march of 06 lmp was XXXXXXX 9-11 of 2014 it's now feb15,2014 and there is no signs of it coming.. My cycle usually lasts every 21-26days..I took an home pregnancy test it was negative...any thoughts on wat I should do next..
Posted Fri, 7 Mar 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Withdrawal bleeding with Norethisterone Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Ms Tubectomy or tying the tubes is a very effective way of family planning. The probability of its failure are very less and cause of delay of periods is unlikely to be due to pregnancy (it's been confirmed by negative home pregnancy test). You can wait a couple of days , if the period still does not occur than withdrawal bleeding can be used by hormonal method. You can use Tablet Norethisterone( Regestrone) 5 mg once a day for 3 days , followed by which withdrawal bleeding will be occur. There is no cause for concern. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor